Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Skin peeling after changing the location, tried antibiotic cream

Ever since I came back from Iraq, I ve noticed that parts of my hands and feet are peeling. I ve tried putting of antibiotic cream and it doesn t seem to help. What can I do?
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, welcome to HealthcareMagic.

Your skin is most probably damaged by the harsh and dry weather conditions there. The damaged skin would have to completely exfoliate, before the scaling stops. An emollient cream (moisturizer) and salicylic acid cream would help in this. Consult a dermatologist if the symptoms persist.
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor